# SDR GTIA2025101339127

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,850 hours, 4,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED IN CABIN DURING DESCENT THROUGH 6'000' TURNED OFF PACK 2 & SMELL DISSIPATED IN ABOUT 3 MINUTES. ALSO SMELLED BURNING OIL AFTER SHUTDOWN IN COCPIT. --
